EconPapers    
Economics at your fingertips  
 

A generalization of an integral arising in the theory of distance correlation

Johannes Dueck, Dominic Edelmann and Donald Richards

Statistics & Probability Letters, 2015, vol. 97, issue C, 116-119

Abstract: We generalize an integral which arises in several areas in probability and statistics and which is at the core of the field of distance correlation, a concept developed by Székely et al. (2007) to measure dependence between random variables.

Keywords: Analytic continuation; Distance correlation; Generalized functions; Measures of dependence; Meromorphic function; Singular integral (search for similar items in EconPapers)
Date: 2015
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167715214003812
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:97:y:2015:i:c:p:116-119

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.spl.2014.11.012

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:stapro:v:97:y:2015:i:c:p:116-119